Predefined time quantised control for nonlinear systems: a backstepping approach.
Saved in:
| Title: | Predefined time quantised control for nonlinear systems: a backstepping approach. |
|---|---|
| Authors: | Singh, Sonali1 (AUTHOR), Sachan, Ankit2 (AUTHOR) ankits.rs.eee15@itbhu.ac.in, Kamal, Shyam3 (AUTHOR), Kumar Goyal, Jitendra4 (AUTHOR), Purwar, Shubhi1 (AUTHOR) |
| Source: | International Journal of Systems Science. Oct2026, Vol. 57 Issue 13, p4249-4261. 13p. |
| Database: | Academic Search Ultimate |
|
Full text is not displayed to guests.
Login for full access.
|
|
Be the first to leave a comment!